# SDR SWAA2015081142739

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 70,871 hours, 67,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6516352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR FWD LOWER HINGE FRAME AT AFT GALLEY AREA CRACKED.  REPAIRED FRAME IAW SRM.
